# SDR 05FDEA03813

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 47,070 hours, 28,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Damaged
- Location: Bs 420
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR AT STA 420 STR 20L, NOT ACCOMPLISHED USING FAA APPROVED DATA.  FEDEX GMM 6-2-100, DETERMINED TO BE A MAJOR REPAIR(REF:00665).  REMOVED EXISTING DOUBLER AND FILLER IAW SRM 51-30-2, FABRICATED NEW REPAIR DOUBLER IAW SRM 53-30-3 FIG 1.  INSTALLED NEW DOUBLER IAW SRM 53-30-3 FIG 1.
